# SDR CA151124001

- Difficulty date: November 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Frozen
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT FAILED TO PRESSURIZE AFTER TAKEOFF.  RETURNED TO DEPARTURE AIRPORT.  NO EMERGENCY WAS DECLARED AND ACFT LANDED SAFELY.  DURING TROUBLESHOOTING FOUND AFT BAGGAGE DOOR SEAL FROZEN.  SEAL THAWED AND WATER DRAINED.  ACFT WAS RETURNED TO SERVICE.
